# SDR DALA2018012200428

- Difficulty date: January 20, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 74,599 hours, 16,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2, SEAT TRACK - SEAT TRACK FOUND CORROSION BETWEEN STA 1428 AND STA 1443 RBL 88.5 AND FOUND OUT OF LIMITS, C/W ERA 564678-01.
